| Catalog Number |
4402000001 |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced mattress is too soft; too much mattress immersion.There was 1 event with patient involvement; no adverse consequences were reported.
Additional Manufacturer Narrative
The 3 pending devices were not evaluated.Further investigation identified that this was a customer preference complaint and no reportable defect or hazard was alleged.The number of occurrences summarized have been updated to reflect this.
Event or Problem Description
This report summarizes 0 malfunction events, where it was reported the devices experienced mattress is too soft; too much mattress immersion.There was no patient involvement.